# SDR DALA2016112509235

- Difficulty date: November 4, 2015
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 72,617 hours, 33,124 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Boss
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WEB BOSS OF MLG RIB GEAR SUPPORT AT RIB 5 AREA OF THE RH WING.  PERFORMED TIME LIMITED REPAIR IAW ERA.
